# SDR SCNA20240312155

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8
- Aircraft serial: 30623
- Aircraft time: 61,990 hours, 33,531 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: L1
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 360 L1 WINDOW MADE LOUD POP AND APPROX 27 SPIDER WEB CRACKS PROPOGATED, ASSOCIATED WINDOW OVERHEAT SIMULTANEOUSLY ILLUMINATED. REMOVED L1 WINDOW IAW AMM 56-11-11.  NEW L1 WINDOW, INSTALLATION COMPLETED TO AMM SUBTASK 56-11-11-420-020 ITEM # H(1) (B).  CONTINUED WITH INSTALL OF L1 WINDOW IAW AMM SUBTASK 56-11-11-420-017 ITEM #F  (12).  LEAK CHECK, OPS CHECK AND ALL OTHER TEST PER AMM REQUIRED INCLUDING TAP TEST.  SEALED WINDOW AT 2AM.
